A-ferin® Forte

Name
A-ferin® Forte
Group
Analgesic / Antipyretic
Farmaceutical form
Film tablets
Composition
1 tablet contains: Paracetamol 650 mg, chlorpheniramine maleate 4 mg
Presentation
3 blisters x 10 tablets

A-ferin® Hot

Name
A-ferin® Hot
Group
Analgesic / Antipyretic
Farmaceutical form
Buvable powder for solution for oral administration
Composition
1 sachet contains: Paracetamol 500 mg, Pseudoephedrine Hydrochloride 60 mg
Presentation
10 sachets

A-ferin® Plus

Name
A-ferin® Plus
Group
Analgesic / Antipyretic
Farmaceutical form
Syrup
Composition
5 ml of syrup contains: 160 mg acetaminophen, chlorpheniramine maleate 1 mg pseudoephedrine hydrochloride 15 mg
Presentation
glass bottle with 100 ml syrup and 2.5-5 ml measuring spoons.

Aprazol®

Name
Aprazol®
Group
Antiulcer / antisecretory
Farmaceutical form
Capsules with microgranules for oral administration
Composition
1 capsule contains: Lansoprazole 30 mg
Presentation
fbottle with 14 capsules

Asist®

Name
Asist®
Group
Mucolytic
Farmaceutical form
Capsule
Composition
1 capsule contains: 200 mg acetylcysteine
Presentation
2 blisters of 15 capsules each

Asist® pediatric

Name
Asist® pediatric
Group
Mucolytic
Farmaceutical form
Granules for preparation of syrup
Composition
5 ml syrup contains: Acetylcysteine ​​200 mg
Presentation
1 bottle with 40 gr pellets and measuring spoons 2.5-5 ml

Asist® PLUS

Name
Asist® PLUS
Group
Mucolytic
Farmaceutical form
Granules for oral solution
Composition
1 sachet contains: Acetylcysteine ​​600 mg
Presentation
30 sachets

Ateroz®

Name
Ateroz®
Group
HMG-CoA reductase inhibitors
Farmaceutical form
Film tablets
Composition
1 tablet contains: Atorvastatin 10 mg
Presentation
30 tablets

Name
Ateroz®
Group
HMG-CoA reductase inhibitors
Farmaceutical form
Film tablets
Composition
1 tablet contains: Atorvastatin 20 mg
Presentation
30 tablets

Name
Ateroz®
Group
HMG-CoA reductase inhibitors
Farmaceutical form
Film tablets
Composition
1 tablet contains: Atorvastatin 40 mg
Presentation
30 tablets